Friday, March 27, 2009

I Got Drugged

Personal/True Story Time...


Well, I'm back to normal after some unpleasantness, losing 2 plus days in a maze of narcotic haze. I took a sleeping pill/antidepressant I was iffy about. Remeron. My uneasiness was based upon internet research involving people's experiences with the drug, which were mostly negative. But, being a dumb bastard, I had to see for myself if a little yellow tablet could help me fall asleep. It did. And then it fucked my world up.

Photobucket


After swallowing the pill late Monday night, I slept from 2:30am to 12:30pm Tuesday. During which, my dreams were pure visual chaos. Swimming in fluid behind the lens of a giant eye is one of the scenes I recall. Yeah.

Photobucket


Waking up was hard as fuck. I just stayed still, staring at my sheets. I didn't move until about 1:30, when my bladder bulged to the max. I got up and was unsteady on my feet. I thought my head was too high off the ground, so I slumped, like an old man shuffling to the toilet. My legs were weak.

Every inch of my body was heavy. My blood replaced with Ragu. I didn't feel real, and I didn't feel anything, really. My emotions were removed. I tried to panic, but nothing happened. I figured I would just have to wait until the pill left my system. It couldn't last into the night. I'd be fine by dinnertime. Wrong! I had a whole 36 hours of dazed immobility to look forward to.

Also, whenever I got dizzy and had a falling sensation, which was often, a shock wave tore through my body. A pulse pounding, heart racing, over the top adrenaline rush gripped my chest; only to be subdued by the medicine immediately. Like an engine being revved and shut off simultaneously. It felt exactly like when you wake up from a bad dream. One of those awful nightmares with a fucked up ending.

Photobucket


I felt trapped within my own body and hopeless. Total malaise. My body was so weak, and my mind was so fuzzy. I surrendered and fell asleep again at 7pm. Woke up at 10pm not feeling any more alert. Went to the store to get some ice cream, because I hadn't eaten all day.

I was convinced that a cop would pull me over and send my ass to jail for DWI, or that I'd fall asleep and cruise off a bridge... but I ended up safely at home, spooning ice cream into my mouth feebly. Fell asleep at 6am, woke up at 3pm Wednesday. Still mildly under a spell, I hung out and watched TV, not really focusing on anything for too long. Still emotionally removed. Still heavy lidded. And my left eye started twitching, which sucks because now I'm aware of my eyes. I don't want to be aware of my eyes.

Photobucket


But late last night, I laughed for the first time in days. There was a sketch on Human Giant where some guy's girlfriend is having an affair with a killer whale, so he orders a bunch of fish sandwiches from Long John Silvers and punches the shit out of 'em. That show is funnier than I thought.

And this morning was the first time I felt like myself since the drugging. But I'm quite worried about taking any new drug now. My system is more sensitive than it was a few years ago, and can't handle that much these days. I'm only 27, and I plan on disappointing people well into my 70's. But it seems that the older you get, the more medicine you have to take. Which is a problem. I'd like to think that I'm strong enough to go without meds, but as winter shows me again and again, I'm not that strong. I need a little help sometimes.

So what the fuck am I supposed to do, just deal with the horrible side effects? That's bullshit.
Seek a shaman? I don't trust shamans.
Why do I always project a negative future for myself? God, I need pills.

Photobucket


Also, a word of advice to the general public: Don't fuck around with Remeron (Mirtazapine). On the real.

5 comments:

Pancake Master said...

Now is that Ragu reg'lar, or Ragu Old World Style?

Kid Douche said...

Papa Genovese's Greasy Bathrobe Sauce

Pancake Master said...

Embrace your onion-chest.

emeron mirtazapine said...
This comment has been removed by a blog administrator.
remeron said...
This comment has been removed by a blog administrator.